# SDR 20000517SH022

- Difficulty date: May 1, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Aircraft: N29150
- Make and model: Cessna U206C
- Aircraft serial: U2061120
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 920012
- Condition: Cracked
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STARTING FROM O-RING GROOVE EXTENDING ACROSS FLANGE AREA.  (X)
